Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Xanax CT


[Wa...]

Recommended Posts

Hello,

 

I’m on day three of a low dose Xanax withdrawal. I was quickly tapered down from 1.5mg to .75mg (two days), then was instructed to go CT by my primary care physician on Tuesday. The last four days have been incredibly hard. Countless physical side effects. Today my body is feeling ok but my mind is racing. Anxiety is through the roof. Ocd thoughts. Random headaches/head pressure. I was only on Xanax for a few weeks. Less than 8wks total. During that time I had to increase my dose due to breakthrough withdrawal and immediately had negative mental side effects once the new dose started. . This is day 6 of zero appetite. I did manage to have a banana and some crackers yesterday. I have done to an IV fluids place twice this week to keep from getting dehydrated.

 

For anxiety. I know that I’m just starting this detox but I’m SO anxious and easily agitated/annoyed. No real energy or desire to do anything but sit and watch TV still. The triggers seem to be everywhere. Last night a family member shared a story with me and it caused a massive trigger reaction and I was crying/dry heaving/couldn’t stop moving my legs for a few hours afterwards.

 

I’d love to hear some stories of successful rebound anxiety recovery. I started with a therapist this week. I do not plan to seek any additional medications for awhile.

Link to comment
Share on other sites

Hi Waldorf,

 

I too took low dose xanax for a short time- 9 weeks. Did c/t and had to reinstate. That is something you might consider as c/t is very hard on your system. Will your doctor allow you to do a taper? It's not easy to taper but was the lesser of two evils in my experience.

Link to comment
Share on other sites

The major physical symptoms have subsided. It is the continued lack of appetite, constant anxiety, and depressive symptoms that are keeping me in bed. It took an enormous amount of energy and mental willpower to get out of bed and shower. I don’t want to go back on Xanax. I was having an adverse reaction while on it, which is why I was told to go CT because a slow taper caused full blown withdrawal symptoms. Kind of ripped the bandaid off. My counselor has been reassuring me and reminding me that I need to give this process time. My spouse has been such a good support. Has been sleeping in the living room and taking care of the kids/house so I can have the bedroom alone to curl up and do nothing. It has been a week since the reaction started and I’m exhausted. I miss normal. I miss life.
Link to comment
Share on other sites

×
×
  • Create New...